Journal article icon

Journal article

EXACT SOLUTION FOR THE ADSORPTION TRANSITION OF ROW-CONVEX POLYGONS IN THE LIMIT OF ZERO-AREA FUGACITY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1209/0295-5075/25/1/001

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
EUROPHYSICS LETTERS
Volume:
25
Issue:
1
Pages:
1-4
Publication date:
1994-01-01
DOI:
EISSN:
1286-4854
ISSN:
0295-5075
Source identifiers:
15216
Pubs id:
pubs:15216
UUID:
uuid:04d5fa31-704d-4782-8611-9d15d1bbebdc
Local pid:
pubs:15216
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP